# SDR AALA20150414004

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 63,327 hours, 30,968 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Link
- Part number: 2920976503
- Condition: Broken
- Location: Aft Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT STAIRWAY CEILING WALKWAY WILL NOT RETRACT WITH AIR STAIRS IN THE DOWN POSITION.  R & R RT AFT LOWER LINK ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 52-63-00.  SYS CHECKED NORMAL.
